Zhixiong Chen (陈智雄)
Zhixiong Chen (陈智雄)
Putian Univ. (Fujian, P. R. China) 莆田学院
Email confirmado em ptu.edu.cn - Página inicial
Título
Citado por
Citado por
Ano
A new efficient certificateless signcryption scheme
C Wu, Z Chen
2008 International Symposium on Information Science and Engineering 1, 661-664, 2008
962008
Structure of pseudorandom numbers derived from Fermat quotients. Arithmetic of Finite Fields
ZX Chen, A Ostafe, A Winterhof
Lecture Notes in Comput. Sci--WAIFI 2010 6087, 73–85, 2010
63*2010
Structure of pseudorandom numbers derived from Fermat quotients
Z Chen, A Ostafe, A Winterhof
International Workshop on the Arithmetic of Finite Fields, 73-85, 2010
622010
On the linear complexity of binary threshold sequences derived from Fermat quotients
Z Chen, X Du
Designs, Codes and Cryptography 67 (3), 317-323, 2013
472013
Trace representation and linear complexity of binary sequences derived from Fermat quotients
Z Chen
Science China - Information Sciences 57 (11), 1-10, 2014
422014
Elliptic curve analogue of Legendre sequences
Z Chen
Monatshefte für Mathematik 154 (1), 1-10, 2008
412008
Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
X DU, Z CHEN
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2011
362011
Linear complexity of binary sequences derived from Euler quotients with prime-power modulus
X Du, Z Chen, L Hu
Information Processing Letters 112 (14-15), 604-609, 2012
342012
Linear complexity of pseudorandom sequences generated by Fermat quotients and their generalizations
X Du, A Klapper, Z Chen
Information Processing Letters 112 (6), 233-237, 2012
332012
Some notes on generalized cyclotomic sequences of length pq
ZX Chen, SQ Li
Journal of Computer Science and Technology 23 (5), 843-850, 2008
292008
Construction of pseudo-random binary sequences from elliptic curves by using discrete logarithm
Z Chen, S Li, G Xiao
International Conference on Sequences and Their Applications, 285-294, 2006
292006
Sequences related to Legendre/Jacobi sequences
Z Chen, X Du, G Xiao
Information Sciences 177 (21), 4820-4831, 2007
282007
On the k-error linear complexity of binary sequences derived from polynomial quotients
Z Chen, Z Niu, C Wu
Science China Information Sciences 58 (9), 1-15, 2015
252015
On the distribution of pseudorandom numbers and vectors derived from Euler–Fermat quotients
Z Chen, A Winterhof
International Journal of Number Theory 8 (03), 631-641, 2012
222012
On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq
L Shengqiang, C Zhixiong, S Rong, X Guozhen
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2007
222007
Trace representation of pseudorandom binary sequences derived from Euler quotients
Z Chen, X Du, R Marzouk
Applicable Algebra in Engineering, Communication and Computing 26 (6), 555-570, 2015
212015
Efficient elliptic curve scalar multiplication algorithms resistant to power analysis
N Zhang, Z Chen, G Xiao
Information Sciences 177 (10), 2119-2129, 2007
212007
Linear complexity of some binary sequences derived from Fermat quotients
C Zhixiong, H Lei, D Xiaoni
China Communications 9 (2), 105-108, 2012
202012
Additive character sums of polynomial quotients
ZX Chen, A Winterhof
Contemp Math 579, 67-73, 2012
19*2012
Linear complexity of binary sequences derived from polynomial quotients
Z Chen, D Gómez-Pérez
International Conference on Sequences and Their Applications, 181-189, 2012
18*2012
O sistema não pode efectuar a operação agora. Tente novamente mais tarde.
Artigos 1–20